MAUDE Adverse Event Report: CALDERA MEDICAL TVT-CAL-OBTURATOR; "GYNECARE TVT OBTURATOR W LASR

CALDERA MEDICAL TVT-CAL-OBTURATOR; "GYNECARE TVT OBTURATOR W LASR
Model Number 810081L
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Erosion (1750); Pelvic Pain (4865)
Date of Event 08/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation could not be performed as the device is not returned.Based on the limited information provided, the reported product complaint could not be confirmed.A review of general manufacturing records indicates that all products released during the relevant timeframe were manufactured in accordance with approved procedures and met established specifications during the manufacturing and quality release process.
 
Event or Problem Description
"pain ++ inside left thigh with almost impossible to walk after surgery.At the echo the strip passes into the adductor.1 th surgical resumption for partial removal date 1.Pain in the buttocks indicating conflict with obturators.2th resumed for new partial withdrawal on date 2.Always pains especially left buttock at prolonged sitting but also at the level of the inside of the left thigh and at walking simple moderate pains inside the left thigh rising up in the groin and accentuated in descent or uphill.Very disabling pain.4 months of complete work stoppage and since mid-june resumption of my professional activity in therapeutic half-time.".
 
Additional Manufacturer Narrative
Additional information: d4, d5, e1, e3, g4, h4 ,h5 , h6, h11.Investigation results: an analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished lot number 3944899 (product code 810081l), and no non-conformances / manufacturing irregularities were identified.Expiration date: 31.Aug.2025 manufacturing date : 20.Sep.2024 as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.The manufacturing number is (b)(4).

Brand Name
TVT-CAL-OBTURATOR
Common Device Name
"GYNECARE TVT OBTURATOR W LASR
Manufacturer (Section D)
CALDERA MEDICAL
4360 park terrace dr.
suite 140
westlake village CA 91361
Manufacturer (Section G)
ETHICAN SARL-NEUCHATEL
puits-godet 20
neuchatel 2000,
WZ  
Manufacturer Contact
mahtab moberg
4360 park terrace dr.
suite 140
westlake village, CA 91361
MDR Report Key23022449
Report Number3003990090-2025-01611
Device Sequence Number9546497
Product Code OTN
UDI-Device Identifier10705031062306
UDI-Public10705031062306
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K201686
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model Number810081L
Device Catalogue NumberTVT-CAL-OBTURATOR
Device Lot Number3944899
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date09/10/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/20/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown